Open Access
Translator Disclaimer
April, 1977 Almost Sure Convergence of Generalized $U$-Statistics
Pranab Kumar Sen
Ann. Probab. 5(2): 287-290 (April, 1977). DOI: 10.1214/aop/1176995853

Abstract

Almost sure convergence of generalized $U$-statistics and von Mises' differentiable statistical functions is studied with the help of the general $L \log L$ martingale convergence theorem.

Citation

Download Citation

Pranab Kumar Sen. "Almost Sure Convergence of Generalized $U$-Statistics." Ann. Probab. 5 (2) 287 - 290, April, 1977. https://doi.org/10.1214/aop/1176995853

Information

Published: April, 1977
First available in Project Euclid: 19 April 2007

zbMATH: 0362.60019
MathSciNet: MR436444
Digital Object Identifier: 10.1214/aop/1176995853

Subjects:
Primary: 60B10

Rights: Copyright © 1977 Institute of Mathematical Statistics

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.5 • No. 2 • April, 1977
Back to Top